About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 390592, 10 pages
http://dx.doi.org/10.1155/2012/390592
Research Article

The Expression of the Drazin Inverse with Rank Constraints

Department of Mathematics, Dezhou University, Dezhou 253023, China

Received 9 October 2012; Accepted 5 November 2012

Academic Editor: C. Conca

Copyright © 2012 Linlin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. L. Campbell and C. D. Meyer, Generalized Inverses of Linear Transformations, Dover, New York, NY, USA, 1991. View at Zentralblatt MATH
  2. S. L. Campbell and C. D. Meyer, Generalized Inverses of Linear Transformations, Pitman, London, UK, 1979. View at MathSciNet
  3. Y. Wei, “Expressions for the Drazin inverse of a 2×2 block matrix,” Linear and Multilinear Algebra, vol. 45, no. 2-3, pp. 131–146, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. E. Hartwig, G. Wang, and Y. Wei, “Some additive results on Drazin inverse,” Linear Algebra and Its Applications, vol. 322, no. 1–3, pp. 207–217, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. X. Li and Y. Wei, “A note on the representations for the Drazin inverse of 2×2 block matrices,” Linear Algebra and Its Applications, vol. 423, no. 2-3, pp. 332–338, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. S. Cvetković-Ilić, “A note on the representation for the Drazin inverse of 2×2 block matrices,” Linear Algebra and Its Applications, vol. 429, no. 1, pp. 242–248, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. D. Meyer, and N. J. Rose, “The index and the Drazin inverse of block triangular matrices,” SIAM Journal on Applied Mathematics, vol. 33, no. 1, pp. 1–7, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G. Wang, “The reverse order law for the Drazin inverses of multiple matrix products,” Linear Algebra and Its Applications, vol. 348, pp. 265–272, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Marsaglia and G. P. H. Styan, “Equalities and inequalities for ranks of matrices,” Linear and Multilinear Algebra, vol. 2, pp. 269–292, 1974. View at Publisher · View at Google Scholar